# SDR AALA981108

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - C-5 GALLEY RT FORWARD AND AFT SUPPORTS AND BEAM HAS HEAVY CORROSION.  FABRICATED AND INSTALLED A SECTION OF A FLOORBOARD GALLEY SUPPORT PER AARD 51-01-00-05 PAGE 1.  (M)
